# SDR 2013FA0000154

- Difficulty date: February 19, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N66059
- Make and model: Cessna 172P
- Aircraft serial: 17275956
- Engine: Lyc O320*
- System (JASC): 5520 · Elevator Structure
- Part: Yoke
- Part number: 05600145
- Condition: Failed
- Location: Elevators
- Part time: 6,162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT COULDN`T MOVE ELEVATOR FLIGHT CONTROLS.  MX FOUND WELD ASSY  YOKE BROKEN OFF AND CORRODED INSIDE THE TUBE.
